# SDR SWAA112035

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 51,103 hours, 41,919 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CLIP CORRODED AT BS 907, STR 1.  REMOVED AND REPLACED CLIP PER SRM AND BAC DWG.
